# SDR CA060725009

- Difficulty date: July 20, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2120 · Air Distribution System
- Part: Air Box
- Part number: D0571
- Condition: Cracked
- Location: Outer Housing
- Part time: 398 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 100 HR INSPECTION, A CRACK WAS NOTICED IN THE ABOVE PART. THERE IS A CHANCE THAT THE CRACK COULD BE THE RESULT OF CLEARANCE ISSUES WHEN REMOVING AND INSTALLING THE AIRBOX FROM THE AIRFRAME. THE PART WAS REPLACED WITH A NEW PART, AND IT WAS NOTED THAT THE NEW PART IS NOW MADE FROM FIBERGLASS, WHERE THE ORIGINAL PART IS MADE FROM A PLASTIC MATERIAL. THIS COULD ALSO BE ANOTHER REASON FOR THE CRACK, OR AN ATTRIBUTE. THE PART HAS 398.6 HRS SINCE NEW. THE AIRCRAFT WAS MANUFACTURED NEW IN OCTOBER 2005. (TC NR 20060725009)
